A 32-year-old male asked:
How long does it take for the side effect of brown urine to subside when taking the drug macrobid for a uti?
1 doctor answer • 3 doctors weighed in
Pediatrics 36 years experience
Varies: The brownish coloration or the urine is from blood in the urine because your baldder was irritated by an infection, for which you are now on the macrobid. However, it may take just a couple of days for the blood to clear up, or s long as a week if it was really irritated. Also, if the infection went up to yor kidneys, could even be longer. Drink lots of water to flush and make sure to finish meds!
5.2k viewsReviewed >2 years ago
Last updated Dec 18, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.